Auslander, M. and Buchweitz, R.-O. The homological theory of maximal Cohen–Macaulay approximations. Mém. Soc. Math. France (N.S.), No. 38 (1989), 5–37.
 Avramov, L. L., Iyengar, S. B., Nasseh, S. and Sather–Wagstaff, S. Persistence of homology over commutative noetherian rings, in preparation.
 Bruns, W. and Herzog, J. Cohen–Macaulay rings, revised edition. Camb. Stud. in Adv. Math. 39 (Cambridge University Press, Cambridge, 1998).
 Buchweitz, R.-O. Maximal Cohen–Macaulay modules and Tate-cohomology over Gorenstein rings. Unpublished paper written in 1986, available at http://hdl.handle.net/ 1807/16682.
 Christensen, L. W., Striuli, J. and Veliche, O. Growth in the minimal injective resolution of a local ring. J. Lond. Math. Soc. (2) 81 (2010), no. 1, 24–44.
 Dao, H. and Takahashi, R. Classification of resolving subcategories and grade consistent functions. Int. Math. Res. Not. IMRN (2015) no. 1, 119–149.
 Dress, A. and Krämer, H. Bettireihen von Faserprodukten lokaler Ringe Math. Ann. 215 (1975), 79–82.
 Fossum, R., Foxby, H.-B., Griffith, P. and Reiten, I. Minimal injective resolutions with applications to dualising modules and Gorenstein modules. Inst. Hautes Études Sci. Publ. Math. 45 (1975), 193–215.
 Goto, S., Takahashi, R. and Taniguchi, N. Almost Gorenstein rings - towards a theory of higher dimension J. Pure Appl. Algebra 219 (2015), no. 7, 2666–2712.
 Huneke, C. and Watanabe, K.-I. Upper bound of multiplicity of F-pure rings. Proc. Amer. Math. Soc. 143 (2015), no. 12, 5021–5026.
 Krause, H. and Stevenson, G. A note on thick subcategories of stable derived categories. Nagoya Math. J. 212 (2013), 87–96.
 Matsui, H. and Takahashi, R. Singularity categories and singular equivalences for resolving subcategories. Math. Z. 285 (2017), no. 1–2, 251–286.
 Matsumura, H. Commutative ring theory. Translated from the Japanese by Reid, M., Second edition. Camb. Stud. in Adv. Math. 8, (Cambridge University Press, Cambridge, 1989).
 Matsuoka, N. The defining ideal of an almost Gorenstein numerical semigroup ring. In preparation.
 Moore, W. F. Cohomology over fiber products of local rings. J. Algebra 321 (2009), no. 3, 758–773.
 Nasseh, S. and Sather–Wagstaff, S. Vanishing of Ext and Tor over fiber products. Proc. Amer. Math. Soc. 145 (2017), no. 11, 4661–4674.
 Ogoma, T. Existence of dualizing complexes. J. Math. Kyoto Univ. 24 (1984), no. 1, 27–48.
 Orlov, D. O. Triangulated categories of singularities and D-branes in Landau-Ginzburg models. Proc. Steklov Inst. Math. 246 (2004), no. 3, 227–248.
 Schoutens, H. Projective dimension and the singular locus. Comm. Algebra 31 (2003), no. 1, 217–239.
 Takahashi, R. Classifying thick subcategories of the stable category of Cohen–Macaulay modules. Adv. Math. 225 (2010), no. 4, 2076–2116.
 Takahashi, R. Classifying resolving subcategories over a Cohen–Macaulay local ring. Math. Z. 273 (2013), no. 1–2, 569–587.
 Takahashi, R. Thick subcategories over Gorenstein local rings that are locally hypersurfaces on the punctured spectra. J. Math. Soc. Japan 65 (2013), no. 2, 357–374.